# SDR AALA202201243082

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A300*
- Aircraft serial: 7009
- Aircraft time: 16,695 hours, 6,494 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M10076
- Condition: Will Not Arm
- Location: Zone 800 - Doors
- Part time: 14,514 hours, 6,304 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNABLE TO ARM EXIT DOOR 1R. REPLACED SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 25-94-03.
